ON STATIONARY SOLUTIONS TO NORMAL, COPLANAR DISCRETE BOLTZMANN EQUATION MODELS
Artikel i vetenskaplig tidskrift, 2020

The paper proves existence of renormalized solutions for a class of velocity-discrete coplanar stationary Boltzmann equations with given indata. The proof is based on the construction of a sequence of approximations with L-1- compactness for the integrated collision frequency and gain term. L-1-compactness of a sequence of approximations is obtained using the Kolmogorov-Riesz theorem and replaces the L-1-compactness of velocity averages in the continuous velocity case, not available when the velocities are discrete.

entropy

Stationary Boltzmann equation

discrete coplanar velocities

normal model

Författare

Leif Arkeryd

Göteborgs universitet

Chalmers, Matematiska vetenskaper

Anne Nouri

Aix-Marseille Université

Communications in Mathematical Sciences

1539-6746 (ISSN)

Vol. 18 8 2215-2234

Ämneskategorier

Beräkningsmatematik

Geometri

Matematisk analys

DOI

10.4310/CMS.2020.V18.N8.A6

Mer information

Senast uppdaterat

2021-01-18